# SDR P2EA99240

- Difficulty date: August 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 188-196.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FUSELAGE FROM BS 188 TO BS 196.5 AT LAP JOINT, SKIN DENTED, STRINGER 20L. DEFECT SIZE, DEPTH .220.  REPAIRED PER SRM 53-30-3 FIG 3.  (M)
